# SDR QXEA2023102400153

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 17,232 hours, 10,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP IN FRONT OF SEAT 1C IS UNSECURE. REMOVED FROM SERVICE. RESECURED LIGHT STRIP IN FRONT OF SEAT 1C WITH NEW CARPET TAPE. NO FURTHER DEFECTS. RETURNED TO SERVICE.
